×

zbMATH — the first resource for mathematics

Rational singularities and almost split sequences. (English) Zbl 0594.20030
Let \(G\subseteq SL(2,{\mathbb{C}})\) be a finite group and let V be a two- dimensional representation of G. Then V gives an action of G on \(S={\mathbb{C}}[[ X,Y]]\) as a group of \({\mathbb{C}}\)- algebra automorphisms. It is proved that if V is faithful having no pseudoreflections then the category \(R_ S\) of reflexive modules over the invariant \({\mathbb{C}}\)-algebra \(S^ G\) has almost split sequences and they can be derived from a fundamental exact sequence. Moreover, the Auslander-Reiten quiver of \(R_ S\) is the McKay graph of (G,V) and it is isomorphic to the desingularization graph of the associated singularity. Some of the results above remain valid in more general situations.
Reviewer: D.Simson

MSC:
20G05 Representation theory for linear algebraic groups
20G20 Linear algebraic groups over the reals, the complexes, the quaternions
14J17 Singularities of surfaces or higher-dimensional varieties
13H05 Regular local rings
16Gxx Representation theory of associative rings and algebras
15A72 Vector and tensor algebra, theory of invariants
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Artin and J.-L. Verdier, Reflexive modules over rational double points, Math. Ann. 270 (1985), no. 1, 79 – 82. · Zbl 0553.14001 · doi:10.1007/BF01455531 · doi.org
[2] Maurice Auslander, On the purity of the branch locus, Amer. J. Math. 84 (1962), 116 – 125. · Zbl 0112.13101 · doi:10.2307/2372807 · doi.org
[3] Maurice Auslander, Functors and morphisms determined by objects, Representation theory of algebras (Proc. Conf., Temple Univ., Philadelphia, Pa., 1976) Dekker, New York, 1978, pp. 1 – 244. Lecture Notes in Pure Appl. Math., Vol. 37.
[4] Maurice Auslander and Jon F. Carlson, Almost-split sequences and group rings, J. Algebra 103 (1986), no. 1, 122 – 140. · Zbl 0594.20005 · doi:10.1016/0021-8693(86)90173-0 · doi.org
[5] Maurice Auslander and Idun Reiten, Representation theory of Artin algebras. III. Almost split sequences, Comm. Algebra 3 (1975), 239 – 294. · Zbl 0331.16027 · doi:10.1080/00927877508822046 · doi.org
[6] G. Gonzalez-Sprinberg and J.-L. Verdier, Construction géométrique de la correspondance de McKay, Ann. Sci. École Norm. Sup. (4) 16 (1983), no. 3, 409 – 449 (1984) (French). · Zbl 0538.14033
[7] Jürgen Herzog, Ringe mit nur endlich vielen Isomorphieklassen von maximalen, unzerlegbaren Cohen-Macaulay-Moduln, Math. Ann. 233 (1978), no. 1, 21 – 34 (German). · Zbl 0358.13009 · doi:10.1007/BF01351494 · doi.org
[8] K. W. Roggenkamp and J. W. Schmidt, Almost split sequences for integral group rings and orders, Comm. Algebra 4 (1976), no. 10, 893 – 917. · Zbl 0361.16007 · doi:10.1080/00927877608822144 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.